# SDR SWAA2025012888496

- Difficulty date: January 22, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 57,861 hours, 34,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Burned
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L732 AFT LEFT ESCAPE SLIDE LIGHT DOES NOT TURN ON.<[01] RELAMPED AFT L/H ESCAPE SLIDE LIGHT AND PERFORME3D INSTALLATION TEST PER AMM 33-51-04-960-801; LIGHT STILL INOP; PERFORMED GOOD CONTINUITY CHECK OF WIRING FOR AFT L/H ESCAPE SLIDE LIGHT PER WDM 33-51-14; UPON FURTHER INVESTIGATION; FOUND FUSE F2 ON EMERGENCY LIGHT BATTERY CHARGER M1673 TO BE BAD; REPLACED FUSE F2 AND PERFORMED GOOD INSTALLATION TEST PER AMM 33-51-04-960-801; LIGHT NOW ILLUMINATES  MULTIMETER CAL ID: ATS1511 CAL DUE: 05/2025;[02] JOB COMPLETE.
